# SDR U5QA202308140119

- Difficulty date: August 14, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N547XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20281
- Aircraft time: 15,099 hours, 6,594 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

L FADEC FAIL AMBER WHILE INFLIGHT @ 280KTS & FL130 B3-30576 MCID 0201.  MX C/A: R&R COMPRESSOR VARIABLE GEOMETRY (CVG) ACTUATOR.
